# SDR GAIA00789

- Difficulty date: December 5, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND SKIN DAMAGE ON FUSELAGE SKIN BY AFT BAGGAGE BIN STATION 990.  BLENDED OUT DAMAGED SKIN IAW KHA EA B7-53-096.  (M)
